# SDR DALA2022050503149

- Difficulty date: May 4, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 81,940 hours, 10,854 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 AUTONOMOUS STANDBY POWER SUPPLY UNIT RT BATTERY INOP. CORRECTIVE ACTION: R/R AUTONOMOUS STANDBY POWER SUPPLY UNIT RT BATTERY PER A330 AMM 52-71. (8587862)
